Alert archive / Delaware / Areal Flood Warnings in 2013

Areal Flood Warning 69, NWS Philadelphia/Mount Holly

June 8, 2013Kent County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 8, 2013, 9:17 AM EDT for Kent County, Delaware. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2013, 9:17 AM EDT (13:17 UTC)
Expired
Jun 8, 2013, 11:13 PM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS41 KPHI 081317
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT SAT JUN 8 2013

DEC001-082115-
/O.NEW.KPHI.FA.W.0069.130608T1317Z-130608T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
917 AM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL KENT COUNTY IN CENTRAL DELAWARE...

* UNTIL 515 PM EDT SATURDAY

* AT 915 AM EDT...MINOR FLOODING CONTINUES ALONG THE SAINT JONES 
RIVER NEAR DOVER DELAWARE. THE RIVER LEVELS CONTINUE TO RISE 
SLOWLY...AND WILL LIKELY CONTINUE ABOVE FLOOD STAGE UNTIL AT LEAST 
LATE AFTERNOON.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3924 7568 3925 7540 3906 7539 3904 7568

$$

PO
2 follow-up statements
488 
WGUS41 KPHI 082104
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT SAT JUN 8 2013

DEC001-090915-
/O.EXT.KPHI.FA.W.0069.000000T0000Z-130609T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
504 PM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL KENT COUNTY IN CENTRAL DELAWARE...

* UNTIL 515 AM EDT SUNDAY

* AT 502 PM EDT THE SAINT JONES RIVER WEST OF DOVER IS STILL 
FLOODING. THE RIVER HAS CRESTED, BUT IS ONLY SLOWLY RECEDING AND 
FLOODING ALONG IT IS EXPECTED TO CONTINUE INTO SATURDAY NIGHT. 
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS ONCE ITS NIGHT AS IT IS HARDER TO RECOGNIZE 
THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3924 7568 3925 7540 3906 7539 3904 7568

$$

TFG
798 
WGUS81 KPHI 090313
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT SAT JUN 8 2013

DEC001-090322-
/O.CAN.KPHI.FA.W.0069.000000T0000Z-130609T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
1113 PM EDT SAT JUN 8 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL KENT COUNTY...

THE SAINT JONES RIVER HAS RETURNED WITHIN ITS BANKS. AS A RESULT, 
THE FLOOD WARNING FOR CENTRAL KENT COUNTY HAS BEEN CANCELLED.

LAT...LON 3924 7568 3925 7540 3906 7539 3904 7568

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 6:49 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 8, 6:49 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 AM EDT SAT JUN 8 2013

.SYNOPSIS...
THE AREA OF LOW PRESSURE THAT WAS TROPICAL STORM ANDREA WAS
CENTERED OFF THE NORTHERN PART OF THE NEW JERSEY COAST EARLY THIS
MORNING. THE LOW WILL RACE TO THE NORTHEAST AND IT SHOULD REACH
NOVA SCOTIA THIS AFTERNOON. WEAK HIGH PRESSURE FROM THE WEST IS
EXPECTED TO FOLLOW FOR TONIGHT AND SUNDAY. A WARM FRONT FROM THE
SOUTH IS FORECAST TO LIFT THROUGH OUR REGION ON SUNDAY NIGHT AND
MONDAY FOLLOWED BY ANOTHER FRONTAL BOUNDARY FROM THE WEST LATE ON
TUESDAY. WEAK HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY AND
THURSDAY WITH ANOTHER FRONTAL BOUNDARY FROM THE WEST EXPECTED
AROUND THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE REMNANT LOW OF WHAT WAS TROPICAL STORM ANDREA WILL CONTINUE
TO QUICKLY MOVE TO OUR NORTHEAST TODAY. A WEAK SURFACE BOUNDARY
WILL REMAIN ACROSS OUR AREA TODAY, WHILE A SHORT WAVE/VORT MAX
MOVES ACROSS THE AREA DURING THE DAY AS WELL. THERE IS NOT A LOT
OF MOISTURE AVAILABLE TODAY NOW THAT THE COASTAL LOW MOVES TO OUR
NORTHEAST AND DRIER WEST/NORTHWEST WINDS TAKE OVER. HOWEVER, PW
VALUES ARE EXPECTED TO BE AROUND 1-1.25 INCHES, SO THERE MAY BE
ENOUGH MOISTURE AROUND FOR THE VORT MAX TO KEEP ISOLATED SHOWERS,
AND WITH SOME INSTABILITY THROUGH THE DAY AN ISOLATED
THUNDERSTORM, IN THE FORECAST FOR THE DAY.

MAV/MET MOS NUMBERS WERE FAIRLY CLOSE, SO A BLEND OF THE TWO WERE
TAKEN WHICH GIVES HIGHS PRETTY CLOSE TO NORMAL.

FLOOD WARNINGS CONTINUE TO BE ISSUED FOR SEVERAL OF OUR LOCAL
RIVERS AND CREEKS, PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR
ADDITIONAL INFORMATION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE AFOREMENTIONED WEAK FRONTAL BOUNDARY MAY BEGIN TO WASHOUT AS
WEAK HIGH PRESSURE BEGINS TO BUILD ACROSS THE AREA TONIGHT. ANY
SHOWER/THUNDERSTORM ACTIVITY FROM THE AFTERNOON SHOULD DISSIPATE
QUICKLY AS DAYTIME HEATING IS LOST AND THE SHORT WAVE ALOFT PASSES
TO OUR NORTHWEST. WE SHOULD THEN SEE PARTIAL CLEARING SKIES
OVERNIGHT. A BLEND OF MAV/MET MOS, WITH A LITTLE MORE WEIGHT
TOWARD THE SLIGHTLY COOLER MAV MOS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID LEVEL TROUGH IS FORECAST TO BE LOCATED OVER THE MISSISSIPPI
RIVER VALLEY ON SUNDAY AND SUNDAY NIGHT. THE FEATURE IS EXPECTED
TO MOVE EASTWARD AND ITS AXIS SHOULD PASS OVER OUR REGION ON
TUESDAY. A MID LEVEL LEVEL RIDGE IS ANTICIPATED TO BUILD OVER THE
MIDDLE PART OF THE COUNTRY IN THE WEDNESDAY THROUGH FRIDAY TIME
FRAME WITH A TROUGH REMAINING OVER THE EAST.

CONDITIONS ARE FORECAST TO BE MAINLY RAIN-FREE ON SUNDAY.
HOWEVER, MARGINAL INSTABILITY ACROSS OUR WESTERN AND SOUTHERN
COUNTIES MAY RESULT IN ISOLATED SHOWER AND THUNDERSTORM
DEVELOPMENT, MAINLY IN THE AFTERNOON.

THE SOUTHWESTERLY FLOW AHEAD OF THE APPROACHING MID LEVEL TROUGH
FROM SUNDAY NIGHT THROUGH TUESDAY WILL RESULT IN AN UNSETTLED
PERIOD IN OUR REGION. THE PATTERN IS EXPECTED TO TAP INTO SOME
GULF MOISTURE. PRECIPITABLE WATER VALUES ARE FORECAST TO RISE INTO
THE 1.75 TO 2.00 INCH RANGE FOR MONDAY. A SURFACE WARM FRONT IS
EXPECTED TO LIFT THROUGH OUR REGION FROM SUNDAY NIGHT INTO MONDAY.
AS A RESULT, WE HAVE GONE WITH THE LIKELIHOOD OF SHOWERS ALONG
WITH A CHANCE OF THUNDERSTORMS. WEAK IMPULSES IN THE MID LEVEL
FLOW MAY HELP TRIGGER SCATTERED THUNDERSTORMS. HOWEVER, ANY
THUNDERSTORM ACTIVITY MAY BE LIMITED BY THE CLOUD COVER AND THE
LACK OF SIGNIFICANT INSTABILITY.

SHOWERS ARE EXPECTED AGAIN FOR TUESDAY AS THE MID LEVEL TROUGH
PASSES OVER OUR REGION, IT SHOULD BE ACCOMPANIED BY A SURFACE
FRONT LATE IN THE DAY.

THE MODEL GUIDANCE SOLUTIONS VARY FOR THE WEDNESDAY THROUGH
FRIDAY TIME FRAME. THEREFORE, WE WILL NOT MAKE MUCH CHANGE TO THE
PREVIOUS FORECAST. IT LOOKS TO BE MAINLY RAIN-FREE DURING THE
THREE DAY PERIOD BUT THERE MAY BE SUBTLE FEATURES TO TRIGGER
CLOUDS AND A FEW SHOWERS. THEIR TIMING AND PLACEMENT REMAINS A LOW
CONFIDENCE FORECAST.

AFTERNOON TEMPERATURES SHOULD BE A BIT ABOVE NORMAL FOR SUNDAY,
THEN NEAR NORMAL FOR MONDAY THROUGH FRIDAY. NIGHTTIME TEMPERATURES
ARE FORECAST TO START THE WEEK ABOVE NORMAL AND THEY SHOULD DROP
GRADUALLY TO NEAR NORMAL FOR THURSDAY AND FRIDAY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A FEW MORE HOURS OF MVFR CONDITIONS POSSIBLE THIS MORNING  AS
THERE REMAINS CLOUD COVER ACROSS THE AREA, EVEN AS THE REMNANTS OF
WHAT WAS TROPICAL STORM ANDREA MOVES TO OUR NORTHEAST. CONDITIONS
ARE EXPECTED TO IMPROVE TO VFR THROUGH THE MORNING AND THEN REMAIN
VFR FOR THE REMAINDER OF THE AFTERNOON INTO SATURDAY NIGHT. THERE
COULD BE SOME SCATTERED SHOWERS, AND POSSIBLY A THUNDERSTORM
DURING THE DAY. BUT FOR NOW THEY WERE NOT INCLUDED IN ANY TAF
SINCE THEY ARE EXPECTED TO BE SCATTERED AT THIS TIME

WINDS WILL START OUT OF THE NORTHWEST, THEN BECOME MORE WESTERLY
DURING THE DAY. WINDS MAY PERIODICALLY GUST AROUND 15-20 KNOTS,
ESPECIALLY EARLY THIS MORNING BEFORE SUNRISE, THEN DURING THE
AFTERNOON. ANY GUSTS SHOULD DROP OFF BY SUNSET, THEN WINDS ARE
EXPECTED TO BECOME LIGHT AND VARIABLE SATURDAY NIGHT INTO SUNDAY
MORNING.

OUTLOOK...
SUNDAY...MAINLY VFR.

SUNDAY NIGHT...DETERIORATING CONDITIONS AS SHOWERS SPREAD UP INTO
OUR REGION FROM THE SOUTH AND SOUTHWEST.

MONDAY THROUGH TUESDAY...PERIODS OF MVFR WITH SOME IFR CONDITIONS
POSSIBLE IN RAIN SHOWERS.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

&&

.MARINE...
THE SMALL CRAFT ADVISORY FOR THE LOWER DELAWARE BAY WAS CANCELLED.
THE REST OF THE SMALL CRAFT ADVISORIES FOR THE ATLANTIC COASTAL
WATERS REMAINS.

THE REMNANTS OF TROPICAL STORM ANDREA WILL CONTINUE TO MOVE TO
OUR NORTHEAST TODAY. WINDS WILL WEAKEN AS THE LOW DEPARTS TO OUR
NORTHEAST. THE GALE WARNING FOR THE SOUTHERN ATLANTIC COASTAL
WATERS HAS BEEN CANCELLED, HOWEVER, WINDS COULD STILL GUST AROUND
30 KNOTS FOR A FEW MORE HOURS THIS MORNING. EVEN THOUGH WINDS ARE
EXPECTED TO CONTINUE TO DIMINISH THROUGH THE DAY, WAVES ARE
FORECAST TO REMAIN 5-7 FEET THROUGH THIS EVENING. THEREFORE THE
SMALL CRAFT ADVISORY FOR THE ATLANTIC COASTAL WATERS REMAINS
THROUGH 2 AM SUNDAY.

OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT NORTHWARD ACROSS THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY FROM SUNDAY NIGHT INTO MONDAY.
ANOTHER FRONTAL BOUNDARY FROM THE WEST IS EXPECTED TO ARRIVE LATE
ON TUESDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN
BELOW THE SMALL CRAFT ADVISORY CRITERIA FROM SUNDAY THROUGH
WEDNESDAY.

&&

.RIP CURRENTS...
THE RISK FOR DANGEROUS RIP CURRENTS APPEARS TO BE HIGH AGAIN FOR
TODAY. OUR LOCAL PROCEDURES TAKE US INTO HIGH AND WE WILL ERR ON
THE SIDE OF CAUTION GIVEN IT'S A WEEKEND. PLEASE DO NOT GO INTO
THE WATER UNLESS BEACH PATROL PERSONNEL DEEM IT SAFE AND LIFE
GUARDS ARE ON DUTY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Jun 8, 3:30 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT SAT JUN 8 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-090730-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
330 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-090730-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
330 AM EDT SAT JUN 8 2013

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:21 PM EDTFlash Flood WarningPHIKent, Sussex4 hr
Jun 8, 1:11 AM EDTAreal Flood AdvisoryPHIKent, New Castle4 hr
Jun 8, 5:39 AM EDTAreal Flood WarningPHIKent4 hr

Nearby

Areal Flood Warnings in Delaware, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.